# SDR SIMA20140811008

- Difficulty date: August 11, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 24,227 hours, 20,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 66367
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER LIGHT STRIP EXTRUSION AT 231GF IS CRACKED.  R & R LT EMER LIGHT STRIP EXTRUSION AT 231GF IAW 145 AMM 33-50-12.
